# SDR VSTA9608001

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303VA
- Make and model: Boeing 737247
- Aircraft serial: 20125
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Element
- Part number: 106109665
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENG OVERHEAT LIGHT CAME ON.  PULLED BACK POWER AND THE LIGHT STAYED ON.  FIRED BOTH EXTINGUISHERS AND LIGHT STAYED ON.  SHUT DOWN ENGINE, INSP, FOUND LOWER FWD ELEMENT BELOW G/BOX BROKEN.  REMOVED AND REPLACED, OPS CHECK GOOD.
